Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took Microgestin Fe and noticed increase in size of breast. Is it normal?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1586 Questions
Just started the Pill...already noticed breast growth. Is this normal?
I started taking Microgestin Fe 1/20 on sunday as my first birth control pill ever. Already I notice an increase in size in my breasts. Is this normal to happen so soon? It's only been 4 days. I really don't want to gain weight either and I heard this is a common side effect. Is this true?
Posted Tue, 17 Sep 2013 in Women's Health
Answered by Dr. Shruti Rijhwani 25 minutes later
Brief Answer:
Yes it can be a side effect.

Detailed Answer:
Dear Madam.

Thank you for posting your query.

Well madam it can be side effect of oral contraception pills . It is a known effect .Breast tenderness may also occur .

Dont worry about this it will resolve on its own . Weight gain is also common due to fluid retention. Keep a check on your diet and regular exercise is must .

Take care.

Dr. Shruti

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor